Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/3987
Full metadata record
DC FieldValueLanguage
dc.contributor.authorEğecioğlu, Ömer-
dc.contributor.authorSaygı, Elif-
dc.contributor.authorSaygı, Zülfükar-
dc.date.accessioned2021-01-22T06:22:28Z-
dc.date.available2021-01-22T06:22:28Z-
dc.date.issued2020-08-
dc.identifier.citationEğecioğlu, Ö., Saygı, E., & Saygı, Z. (2020). k-Fibonacci cubes: A family of subgraphs of Fibonacci cubes. International Journal of Foundations of Computer Science, 31(05), 639-661.en_US
dc.identifier.issn0129-0541-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/3987-
dc.identifier.urihttps://doi.org/10.1142/S0129054120500318-
dc.description.abstractHypercubes and Fibonacci cubes are classical models for interconnection networks with interesting graph theoretic properties. We consider k-Fibonacci cubes, which we obtain as subgraphs of Fibonacci cubes by eliminating certain edges during the fundamental recursion phase of their construction. These graphs have the same number of vertices as Fibonacci cubes, but their edge sets are determined by a parameter k. We obtain properties of k-Fibonacci cubes including the number of edges, the average degree of a vertex, the degree sequence and the number of hypercubes they contain.en_US
dc.language.isoenen_US
dc.publisherWorld Scientificen_US
dc.relation.ispartofInternational Journal of Foundations of Computer Scienceen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectHypercubeen_US
dc.subjectFibonacci cubeen_US
dc.subjectFibonacci numberen_US
dc.titleK-Fibonacci Cubes: a Family of Subgraphs of Fibonacci Cubesen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume31en_US
dc.identifier.issue5en_US
dc.identifier.startpage639en_US
dc.identifier.endpage661en_US
dc.relation.tubitakScientific and Technological Research Council of Turkey (TUBITAK) [117R032]-
dc.authorid0000-0002-7575-3272-
dc.identifier.wosWOS:000571487800008-
dc.identifier.scopus2-s2.0-85091351173-
dc.institutionauthorSaygı, Zülfükar-
dc.identifier.doi10.1142/S0129054120500318-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ3-
dc.identifier.wosqualityQ4-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

9
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

7
checked on Feb 1, 2025

Page view(s)

256
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.